MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 7; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 7; HIP CEMENTLESS STEM
Catalog Number 01.18.137
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 05/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs manager: partial hip revision surgery occurred 6 years after cementless total hip arthoplasty in a heavy (b)(6) man at time of implantation.Radiographic image provided shows the presence of radiolucent lines in gruen zones 1 and 7 suggesting implant mobilization.Aseptic loosening is a possible, literature described mid term adverse event and causes are often unknown.The reason of this event cannot be determined.Batch review performed on 27 may 2019: lot 110840: (b)(4) items manufactured and released on 05-may-2011.Expiration date: 2016-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without another similar reported event [mdr2019-00204].Visual inspection performed by r&d project manager: tha layer completely absorbed.Deep scratch on one side, probably due to implant removal.It is not possible to determine the failure root cause.
 
Event or Problem Description
About 6 years after primary revision surgery for stem loosening.The surgeon revised successfully the stem and the ceramic head and liner.

Brand Name
STEM: AMISTEM H HA COATED STD STEM SIZE 7
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8649828
Report Number3005180920-2019-00425
Device Sequence Number14261923
Product Code LZO
UDI-Device Identifier07630030804137
UDI-Public07630030804137
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Catalogue Number01.18.137
Device Lot Number110840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2019
Initial Report FDA Received Date05/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight93